MathSciNet Relay Station
MathSciNet bibliographic data
MR1338792 58F15 (58F17 58F18)
Yue, Cheng Bo Smooth rigidity of rank-$1$ lattice actions on the sphere at infinity. Math. Res. Lett. 2 (1995), no. 3, 327–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement